MAUDE Adverse Event Report: CENTINEL SPINE, LLC. PRODISC C US IMPLANT MEDIUM-DEEP 6MM; PROSTHESIS, INTERVERTEBRAL DISC

CENTINEL SPINE, LLC. PRODISC C US IMPLANT MEDIUM-DEEP 6MM; PROSTHESIS, INTERVERTEBRAL DISC
Model Number 09.820.036S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Neck Pain (2433); Vertebral Fracture (4520)
Date of Event 10/21/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The information provided indicates that a patient suffered subsidence and c5 vertebral body fracture approximately 2 years post op.The patient has a 2-level pdc implantation.The patient has been experiencing pain since july 2021 with no reported traumatic event or fall.There has been no indication why the subsidence and fracture have occurred.X-rays at 2 year follow up showed subsidence.The surgeon then ordered ct scans of the patient which confirmed the subsidence and vertebral body fracture.The c5/6 prodisc c device appears to be in a state of lateral impingement due to the vertebral body fracture.There is no indication how or why these injuries occurred.There was no indication of patient comorbidities.Dhr review did not identify any manufacturing issues which may have contributed to the complaint.Complaint history found the rates of complaints to be acceptable.The risk assessment determined the related risks were identified within the design fmea.No device was returned.The devices remain implanted in the patient with no indication of a scheduled revision surgery.The investigation could not determine a cause for this complaint.There was no clear indication why the patient's injuries have occurred.The cause for this complaint is unknown.This report is for 1 of 2 devices involved in this event.
 
Event or Problem Description
A patient reported neck pain symptoms at a 2 year follow up appointment.The pain started around (b)(6) 2021.This case is a 2 level prodisc c at c5-6 and c6-7 implanted on (b)(6) 2019.X-rays appear to show the superior endplate of the c5-6 prodisc implant have subsided into the vertebral body and a confirmed split of the c5 vertebral body.The surgeon ordered a ct scan to confirm the c5 fracture.The reporter provided the scan and confirmed that c5 has fractured.The split in the midline of the c5 vertebral body is evident on the ct scan images.The patient did say she was not in an accident and did not fall when asked.Ct scans were performed after initial follow up visit.No indication of revision/removal surgery or other treatment.The c5/6 prodisc c implant appears to be in lateral impingement.

Brand Name
PRODISC C US IMPLANT MEDIUM-DEEP 6MM
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
CENTINEL SPINE, LLC.
900 airport rd, suite 3b
west chester PA 19380
Manufacturer (Section G)
SYNTHES BRANDYWINE
1303 goshen parkway
west chester PA 19380
Manufacturer Contact
jason smith
900 airport rd, suite 3b
west chester, PA 19380
4848878810
MDR Report Key12851384
Report Number3007494564-2021-00105
Device Sequence Number11959149
Product Code MJO
UDI-Device Identifier00843193112798
UDI-Public00843193112798
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P070001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2021
Device Model Number09.820.036S
Device Catalogue NumberN/A
Device Lot NumberH505747
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/25/2021
Initial Report FDA Received Date11/22/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/16/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age29 YR
Patient SexFemale